The Hamilton Jacobi Equation For Optimal Control Problems with Discontinuous Time Dependence - Université de Bretagne Occidentale Access content directly
Journal Articles SIAM Journal on Control and Optimization Year : 2017

The Hamilton Jacobi Equation For Optimal Control Problems with Discontinuous Time Dependence

No file

Dates and versions

hal-04404215 , version 1 (18-01-2024)

Identifiers

Cite

Piernicola Bettiol, Richard Vinter. The Hamilton Jacobi Equation For Optimal Control Problems with Discontinuous Time Dependence. SIAM Journal on Control and Optimization, 2017, 55 (2), pp.1199-1225. ⟨10.1137/16M1073029⟩. ⟨hal-04404215⟩
7 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More